# SDR UALA2011092105108

- Difficulty date: September 20, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,001 hours, 21,659 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK OUTBOARD LEFT WING.  OPENED ALL LOWER WING ACCESS PANELS FROM OUTBOARD AILERON INBOARD.  UNABLE TO FIND ANY LEAKAGE WITH SYSTEM PRESSURIZED.  LEAKAGE APPEARS WITH PRESSURE OFF SYSTEM, BUT UNABLE TO DETERMINE EXACT LOCATION OF LEAK.  LEAKAGE RATE DOES NOT EXCEED 1 DROP PER MINUTE.   FOUND OUTBOARD PCU RETURN LINE UNION LOOSE AT INBOARD RIB. SECURED AND RAN ALL HYD SYSTEMS AND CYCLED AILERON SEVERAL TIMES. NO LEAKS NOTED AFTER SETTING 2H.
